# SDR SIMA20220625006

- Difficulty date: June 25, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 15,190 hours, 9,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fr 84-90
- Component: Beam Center III
- Component part number: 17065669004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 COROSION ON RH FLOOR BEAM BETWEEN FRAMES 84-90. -C/A-PERFORMED PERMANENT REPAIR TO RH FLOOR BEAM BETWEEN FRAMES 84-90 IAW ERS-EJ-53MR-4585.
